# SDR 9717371220

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SMOKE WAS SEEN IN THE COCKPIT AND AFT CABIN AREA. TURNED RECIRCULATION FANS OFF AND SMOKE DISSIPATED. FLIGHT DIVERTED TO GEG.  MAINTENANCE REPLACED COALESCER BAGS, PURGED PNEUMATIC SYSTEM PER MM AND CLEANED APU INLET AREA.
